Orbital Stability of Ground States for a Mass Subcritical Fractional Schrodinger-Poisson Equation


Published: 2023-10-20

DOI: 10.56557/ajomcor/2023/v30i48420

Page: 102-117

Ying Yan

School of Mathematics and Statistics, Southwest University, Chongqing-400715, People's Republic of China.

Yan-Ying Shang *

School of Mathematics and Statistics, Southwest University, Chongqing-400715, People's Republic of China.

*Author to whom correspondence should be addressed.


In this paper, we study the existence of ground state standing waves with prescribed mass constraints for the fractional Schrodinger-Poisson equation

\(\mathit{i}\partial_t\psi\) - (- \(\Delta\))\(\\^S\)\(\psi\) - (|\(\mathit{x}\)|\(\\^2\\^t\\^-\\^3\) * |\(\psi\)|\(\\^2\))\(\psi\) + |\(\psi\)|\(\\^p\\^-\\^2\)\(\psi\) = 0,

where \(\psi\) : \(\mathbb{R}\\^3\) x \(\mathbb{R}\) \(\to\) \(\mathbb{C}\), s, t \(\in\) (0,1), 2s + 2t > 3 and \(\mathit{p}\) \(\in\) \((2 , {4s \pm 2t \over s+t})\). In particular, in the mass subcritical case but \(p \neq \frac{4 s+2 t}{s+t}\), that is, \(p \in\left(2,2+\frac{4 s}{3}\right) \backslash\left\{\frac{4 s+2 t}{s+t}\right\}\),we prove that the solution with initial datum 0 exists globally and the set of ground states is orbitally stable.

Keywords: Fractional Schrodinger-Poisson equation, prescribed mass constraints, ground states, orbital stability

How to Cite

Yan, Y., & Shang, Y.-Y. (2023). Orbital Stability of Ground States for a Mass Subcritical Fractional Schrodinger-Poisson Equation. Asian Journal of Mathematics and Computer Research, 30(4), 102–117. https://doi.org/10.56557/ajomcor/2023/v30i48420


Download data is not yet available.


Nezza ED, Palatucci GP, Valdinoci E. Hitchhiker's guide to the fractional Sobolev spaces. Bull. Sci. Math. 2012;136(5):521-573.

Applebaum D. Levy processes-from probability to finance and quantum groups. Not. Am. Math. Soc. 2004;51(11):1336-1347.

Applebaum D, Michailina S. Asymptotic stability of stochastic differential equations driven by levy noise. J. Appl. Probab. 2009;46:1116-1129.

Cutberto RM, David CF. Strong convergence on a stochastic controlled lotka-volterra 3-species model with levy jumps. Cybernetics and Physics. 2022;11(4):227-233.

Caffarelli L, Silvestre L. An extension problem related to the fractional Laplacian. Comm. Partial Differential Equations. 2007;32:1245-1260.

Kai-Min Teng. Existence of ground state solutions for the nonlinear fractional Schrodinger-Poisson system with critical Sobolev exponent. J. Differential Equations. 2016;261(6):3061-3106.

Bartsch T, Valeriola SD. Normalized solutions of nonlinear Schrodinger equations. Arch. Math. 2013;100:75- 83.

Zhi-Peng Yang, Fu-Kun Zhao, Shun-Neng Zhao. Existence and multiplicity of normalized solutions for a class of fractional Schrodinger-Poisson equations. Ann. Fenn. Math. 2022;47(2):777-790.

Yu-Fang Li, Kai-Min Teng. Normalized solutions for fractional Schrodinger-Poisson system with general nonlinearities. Mediterr. J. Math. 2023;20:92.

Jeanjean L, Ting-Jian Luo. Sharp nonexistence results of prescribed L2-norm solutions for some class of Schrodinger-Poisson and quasi-linear equations. Z. Angew. Math. Phys. 2013;64(4):937-954.

Cazenave T. Semilinear Schrodinger equations, Courant Lecture Notes in Mathematics, vol. 10, New York University, Courant Institute of Mathematical Sciences/American Mathematical Society, New York/Providence, RI. 2003.

Wu D. Existence and stability of standing waves for nonlinear fractional Schrodinger equations with Hartree type nonlinearity. J. Math. Anal. Appl. 2014;411:530-542.

Li-Xi Wen, Zhang W. Groundstates and infinitely many solutions for the Schrodinger-Poisson equation with magnetic field. Discrete Contin. Dyn. Syst. Ser. S. 2023;16(6):1686-1700.

Jin-Fu Yang, Jia-Fen Zhang, Wen-Min Li, Qin Q. Existence of infinitely many solutions for a class of Schrodinger-Poisson equations without any growth and Ambrosetti-Rabinowitz conditions in RN. Complex Var. Elliptic Equ. (2023), doi: 10.1080/17476933.2023.2250736.

Bellazzini G, Siciliano G. Scaling properties of functionals and existence of constrained minimizers. J. Funct. Anal. 2011;261(9):2486-2507.

Bellazzini J, Siciliano G. Stable Standing Waves for a Class of Nonlinear Schrodinger-Poisson Equations. Z. Angew. Math. Phys. 2011;62:267-280.

Bellazzini J, Jeanjean L, Ting-Jian Luo. Existence and instability of standing waves with prescribed norm for a class of Schrodinger-Poisson equations. Proc. Lond. Math. Soc. 2013;107(2):303-339.

Ting-Jian Luo. Multiplicity of normalized solutions for a class of nonlinear Schrodinger-Poisson-Slater equations. J. Math. Anal. Appl. 2014;416(1):195-204.

Si-Tong Chen, Xian-Hua Tang, Yuan S. Normalized solutions for Schrodinger-Poisson equations with general nonlinearities. J. Math. Anal. Appl. 2020;481(1):123447.

Hu D, Xian-Hua Tang, Jin p. Normalized solutions for Schrodinger-Poisson equation with prescribed mass: The Sobolev subcritical case and the Sobolev critical case with mixed dispersion. J. Math. Anal. Appl. 2024;531:127756.

Cazenave T, Lions PL. Orbital stability of standing waves for some nonlinear Schrodinger equations. Comm. Math. Phys. 1982;85:549-561.

Bin-Hua Feng, Rui-Peng Chen, Jia-Jia Ren. Existence of stable standing waves for the fractional Schrodinger equations with combined power-type and Choquard-type nonlinearities. J. Math. Phys. 2019;60(5):051512 .

Boulenger T, Himmelsbach D, Lenzmann E. Blowup for fractional NLS. J. Funct. Anal. 2016;271(9):2569- 2603.

Wen-Tao Huang, Wang L. Ground state solutions of Nehari-Pohozaev type for a fractional Schrodinger- Poisson system with critical growth. Acta Math. Sci. Ser. B. 2020;40B(4):1064-1080.

Hai-Jun Luo, Zhi-Tao Zhang. Normalized solutions to the fractional Schrodinger equations with combined nonlinearities. Calc. Var. Partial Differential Equations. 2020;59:143.

Felmer P, Quaas A, Jing-Gang Tan. Positive solutions of nonlinear Schrodinger equation with the fractional Laplacian. Proc. Roy. Soc. Edinburgh Sect. A. 2012;142:1237-1262.

Lieb E, Loss M. Analysis, 2nd edn., Grad. Stud. Math., vol. 14, American Mathematical Society, Providence. 2001.

Servadei R, Raffaella E. Variational methods for non-local operators of elliptic type. Discrete Contin. Dyn. Syst. 2013;33(5):2105-2137.

Secchi S. Ground state solutions for nonlinear fractional Schrodinger equations in RN. J. Math Phys. 2013;54(3):031501